Original Research Article

Article volume = 2021 and issue = 2

Pages: 113–119

Article publication Date: November, 1, 2021

You can download PDF file of the article here: Download

Visited 250 times and downloaded 150 times

On The Edge Double Roman Domination Number of Graphs

Mina Valinavaz

Department of Mathematics, Azarbaijan Shahid Madani University Tabriz, I.R. Iran.


An edge double Roman dominating function (EDRDF) on a graph G is a function f : E(G) ! f0, 1, 2, 3g satisfying the condition that such that every edge e with f(e) = 0, is adjacent to at least two edge e, e0 for which f(e) = f(e0) = 2 or one edge e00 with f(e00) = 3, and if f(e) = 1, then edge e must have at least one neighbor e0 with f(e0) > 2. The Edge double Roman dominating number of G, denoted by 0 dR(G), is the minimum weight w(f) = P e2E(G) f(e) of an edge double Roman dominating function f of G. In this paper, we introduction some results on the edge double Roman domination number of a graph. Also, we provide some upper and lower bounds for the edge double Roman domination number of graphs.


Double Roman dominating function, Double Roman domination number, Edge double Roman dominating function, Edge double Roman domination number.

  • [1] H. Abdollahzadeh Ahangar, M. Chellai, S.M. Sheikholeslam, em on the double Roman domination in graphs, Appl. Anal. Discrete Math. 10 (2017), 501–517.
  • [2] H. Abdollahzadeh Ahangar, H. Jahani and N. Jafary Rad, Rainbow edge domination numbers in graphs,
  • [3] S. Akbari, S. Ehsani, S. Ghajar, P. Jalaly Khalilabadi, S. Sadeghian Sadeghabad, On the edge Roman domination in graphs,(manuscript).
  • [4] S. Akbari, S. Qajar, On the edge Roman domination number of planar graphs, (manuscript).
  • [5] J. Amjadi, S. Nazari-Moghaddam, S.M. Sheikholeslami, and L. Volkmann, An upper bound on the double Roman domination number, Combin. Optim. 36(2018), 81-89.
  • [6] S. Arumugam and S. Velammal, Edge domination in graphs, Taiwanese J. Math. 2(1998), 173-179.
  • [7] R.A. Beeler, T.W. Haynes, and S.T. Hedetniemi, Double Roman Domination, Discrete Apple. Math. 211(2016), 23-29. 1
  • [8] G.J. Chang, S.H. Chen, C.H. Liu, Edge Roman domination on graphs. Graphs. Combin. 32(5)(2016), 1731-1747
  • [9] K. Ebadi, E. Khodadadi and L. Pushpalatha, On the Roman edge domination number of a graph, Int. J. Math. Combin. 4(2010), 38-45.
  • [10] N. Jafari Rad, A note on the edge Roman domination in trees, Electronic J. Graph Theory and Apple. 5(2017), 1-6.
  • [11] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Fandamentals of Domination in Graphs, (Marcel DeKKer, New York, (1998).
  • [12] S.R. Jararram, Line domination in graphs, Graphs Combin. 3 (1987), 357-363.
  • [13] S. Mitchcal and S.T. Hedetniemi, Edge domination in trees, Congr. Numer. 19(1977), 489-509.
  • [14] M.N. Paspasan and S.R. Canoy, Jr, Restrainted total edge domination in graphs, Apple. Math. Sci. 9(2015), 7139-7148.
  • [15] P. Roushini Leely Pushpam, T.N.M. Malini Mai, Edge Roman domination in graphs, J. Combin. Math. Combin. Comput. 69(2009)175-182.
  • [16] D.B. West, Introduction to Graph Theory(Prentice-Hall, Inc, 2000). 3.1, 3.5
  • [17] F. E. Browder, W. V. Petryshyn, Construction of fixed points of nonlinear mappings in Hilbert spaces, J. Math. Anal. Appl., 20 (1967),197–228.
  • [18] Y. Yao, Y. J. Cho, Y. C. Liou, R. P. Agarwal, Constructed nets with perturbations for equilibrium and fixed point problems, J. Inequal. Appl., 2014 (2014), 14 pages.
  • [19] B. O’Neill, Semi-Riemannian geomerty with applications to relativity, Academic Press, London, (1983).
Cite this article as:
  • Mina Valinavaz, On The Edge Double Roman Domination Number of Graphs, Communications in Combinatorics, Cryptography & Computer Science, 2021(2), PP.113–119, 2021
  • Export citation to BibTeX